# SDR SWAA2022010450049

- Difficulty date: December 3, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 52,359 hours, 31,270 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION; AFT CARGO DOORWAY SUB THRESHOLD WEB UPPER SURFACE; BS 794.5 + 3 TO BS 827 + 17; RBL 23 TO RBL 27 ; / [01] EVALUATED CORROSION ON SUBTHRESHOLD WEB BS 794.5+3 TO 827+17 RBL 23-27; FOUND 0.015 REMOVED FROM ORIG 0.045 FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1 USING DIAL DEPTH GAUGE ATS 2678 S/N UNKNOWN; [02] VERIFIED CORRECTIVE ACTIONS STEP 1.; [03] LOCATED; DRILLED; AND INSTALLED NUTPLATES ON NEW ACB SUB THRESHOLD WEB. BS794-BS847; RBL 23. PER DWGS 146A8120; 146A8340 AND SRM 51-40-02-0G-0; [04] VERIFIED LOCATE AND DRILL UP; AND NUTPLATES INSTALLED PER SRM 51-40-02-0G-0 AND DWG 146A8120; 146A8340.
